Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 18, 2015, 12:27 AM PDT for Clark County, Nevada; Mohave County, Arizona. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 12:27 AM PDT (07:27 UTC)
- Expired
- Jul 18, 2015, 3:30 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mohave County, AZ, Clark County, NV
The radar
The Las Vegas radar (KESX), 72 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:03 AM PDT | FLASH FLOOD | 1 Sw Laughlin, NV | INTERSECTION OF THOMAS EDISON DR AND BRUCE WOODBURY DR CLOSED DUE TO FLOODING |
| Jul 18, 1:35 AM PDT | HEAVY RAIN 2.72 | 10 W Golden Valley, AZ | MOHAVE COUNTY ALERT GAUGE AT UNION PASS MEASURED 2.72 INCHES IN 2 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 7.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 3745 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
001
WGUS55 KVEF 180727
FFWVEF
AZC015-NVC003-181030-
/O.NEW.KVEF.FF.W.0056.150718T0727Z-150718T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1227 AM PDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA...
SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 330 AM PDT/330 AM MST/
* AT 1225 AM PDT /1225 AM MST/...DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ALONG A LINE EXTENDING FROM
SOUTHWEST OF LAUGHLIN TO GOLDEN VALLEY. THE STORMS WERE MOVING
SLOWLY TO THE NORTHEAST AND WILL LIKELY PRODUCE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BULLHEAD CITY...KINGMAN...LAUGHLIN...KATHERINE LANDING...OATMAN...
PACKSADDLE CAMPGROUND...MESQUITE CREEK...GOLDEN VALLEY...BIG BEND
REC AREA...CHLORIDE...WINDY POINT CAMPGROUND...MOJAVE RANCH ESTATES
AND MOHAVE VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3495 11461 3497 11463 3500 11463 3515 11482
3544 11444 3552 11423 3548 11409 3492 11408
$$
JH3 follow-up statements
557
WGUS75 KVEF 180825
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 AM PDT SAT JUL 18 2015
AZC015-NVC003-181030-
/O.CON.KVEF.FF.W.0056.000000T0000Z-150718T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-
125 AM PDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM PDT/330 AM
MST/ FOR WEST CENTRAL MOHAVE AND SOUTH CENTRAL CLARK COUNTIES...
AT 123 AM PDT /123 AM MST/...DOPPLER RADAR INDICATED THUNDERSTORMS
PRODUCING HEAVY RAIN ALONG HIGHWAY 68 FROM UNION PASS TO THE
NORTHWEST PART OF GOLDEN VALLEY. FLASH FLOODING IS LIKELY IN THIS
AREA. RUNOFF FROM EARLIER HEAVY RAIN IN LAUGHLIN HAD ALSO CAUSED
FLASH FLOODING THERE...WITH AT LEAST ONE ROAD CLOSED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BULLHEAD CITY...KINGMAN...LAUGHLIN...KATHERINE LANDING...OATMAN...
PACKSADDLE CAMPGROUND...MESQUITE CREEK...GOLDEN VALLEY...BIG BEND REC
AREA...CHLORIDE...WINDY POINT CAMPGROUND...MOJAVE RANCH ESTATES AND
MOHAVE VALLEY.
THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 30 AND
46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3495 11461 3497 11463 3500 11463 3515 11482
3544 11444 3552 11423 3548 11409 3492 11408
$$
MORGAN104
WGUS75 KVEF 180921
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
221 AM MST SAT JUL 18 2015
NVC003-180929-
/O.CAN.KVEF.FF.W.0056.000000T0000Z-150718T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
221 AM MST SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CLARK COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3518 11439 3516 11451 3540 11438 3547 11420
3545 11412 3526 11414
$$
AZC015-181030-
/O.CON.KVEF.FF.W.0056.000000T0000Z-150718T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
221 AM MST SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM MST FOR
WEST CENTRAL MOHAVE COUNTY...
AT 219 AM MST...DOPPLER RADAR INDICATED THUNDERSTORMS WEAKENING AND
MOVING INTO CHLORIDE. VERY HEAVY RAIN FELL FROM UNION PASS TO THE
NORTHWEST PORTION OF GOLDEN VALLEY...AND FLASH FLOODING IS LIKELY
ONGOING IN THESE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3518 11439 3516 11451 3540 11438 3547 11420
3545 11412 3526 11414
$$
MORGAN918
WGUS75 KVEF 181022
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
322 AM MST SAT JUL 18 2015
AZC015-181030-
/O.EXP.KVEF.FF.W.0056.000000T0000Z-150718T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
322 AM MST SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL MOHAVE COUNTY WILL EXPIRE
AT 330 AM MST...
RAIN HAS ENDED IN THE GOLDEN VALLEY AREA...AND NO NEW FLASH FLOODING
IS EXPECTED.
FLOODING MAY STILL BE ONGOING ESPECIALLY IN AREAS NORTH AND WEST OF
GOLDEN VALLEY. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD...AND HEED ALL ROAD CLOSURES.
LAT...LON 3518 11439 3516 11451 3540 11438 3547 11420
3545 11412 3526 11414
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 9:15 PM PDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 17, 9:15 PM PDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 915 PM PDT FRI JUL 17 2015 .SYNOPSIS...A SURGE OF MOISTURE MOVING UP FROM THE GULF OF CALIFORNIA WILL EXPAND NORTHWARD TONIGHT THROUGH SATURDAY. ADDITIONAL MOISTURE ASSOCIATED WITH TROPICAL STORM DOLORES WILL MOVE ACROSS THE ENTIRE REGION BY SUNDAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION OVER THE WEEKEND. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND FLASH FLOODING. DRIER CONDITIONS WILL BEGIN TO SPREAD IN FROM THE SOUTHWEST EARLY NEXT WEEK. && .UPDATE...ITS BEEN AN ACTIVE EVENING PARTICULAR NEAR THE TRIPLE POINT REGION OF CALIFORNIA/ARIZONA/AND NEVADA. SEVERAL STRONG THUNDERSTORMS IMPACTED THE NEEDLES AREA WITH A PEAK WIND GUST OF 64 MPH RECORDED AT NEEDLES AIRPORT AS WELL AS NUMEROUS REPORTS OF WIND DAMAGE AND DOWNED TREES. IN ADDITION TO THE SEVERE THREAT...SEVERAL AREAS HAVE OBSERVED FLASH FLOODING PARTICULARLY ALONG THE COLORADO RIVER AREA AND SOUTHERN MOJAVE PRESERVE. AS IF THAT WASN'T ENOUGH...STORMS IN RIVERSIDE COUNTY PUSHED A WALL OF DUST NORTHWARD INTO THE JOSHUA TREE AREA...PROMPTING A DUST STORM WARNING WHICH CONTINUES THROUGH MIDNIGHT. AS I ANTICIPATED...STORMS ARE NOT DYING WITH SUNSET AS SOME OF OUR MODEL GUIDANCE SUGGESTED. IN FACT...STORMS ARE REDEVELOPING ACROSS AREAS WEST OF NEEDLES WHICH HAVE ALREADY OBSERVED FLASH FLOODING EARLIER THIS EVENING. STORMS ALSO PERSIST IN SOUTHERN MOHAVE COUNTY AT THIS HOUR BUT ARE A LITTLE WEAKER THAN THE STORMS FURTHER WEST. THE STRONGER STORMS TODAY APPEAR TO BE DEVELOPING ALONG THE MOISTURE GRADIENT PUSHING NORTHWARD INTO THE REGION COURTESY OF WHAT IS LEFT OF HURRICANE DOLORES. THIS MOISTURE ADVECTION WILL CONTINUE TONIGHT AND ALLOW THE ATMOSPHERE TO FURTHER DESTABILIZE DURING THE NORMALLY MORE STABLE OVERNIGHT HOURS. IN ADDITION...INCREASING JET DYNAMICS WILL BE MOVING INTO THE REGION TONIGHT HELPING TO PROMOTE LIFT ACROSS THE AREA. HENCE...IVE KEPT AT LEAST SLIGHT CHANCE POPS GOING OVERNIGHT PRETTY MUCH FOR ALL OF I-15 SOUTH...AND ALSO ACROSS EASTERN LINCOLN COUNTY WHERE THERE IS SOME INDICATION STORMS COULD FORM LATE TONIGHT. THE GENERAL TREND FOR THE OVERNIGHT HOURS SHOULD BE STORMS CURRENTLY NEAR NEEDLES AND SOUTHERN MOHAVE COUNTY WILL GRADUALLY DIMINISH OVERNIGHT BUT NEW STORMS MAY FORM ESPECIALLY ACROSS NORTHERN MOHAVE...NORTHEAST CLARK...AND EASTERN LINCOLN COUNTY IN THE EARLY MORNING HOURS AS JET DYNAMICS COME INTO PLAY. HOWEVER...WITH THE DEGREE OF INSTABILITY BUILDING OVER THE AREA TONIGHT...ISOLATED STORMS COULD FORM NEARLY ANYWHERE IN CLARK...SAN BERNARDINO...AND MOHAVE COUNTIES THROUGH THE OVERNIGHT HOURS. IVE TWEAKED POPS AND SKY COVER AS LISTED ABOVE...AND ALSO ADDED SMOKE TO THE GRIDS FOR MUCH OF SAN BERNARDINO COUNTY WHERE SMOKE FROM THE NORTH FIRE RESIDES. ITS POSSIBLE SMOKE WILL BE VISIBLE IN CLARK COUNTY BY SUNRISE SATURDAY...AND I WILL EVALUATE THAT POTENTIAL TONIGHT. -OUTLER- && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. A GENUINE GULF SURGE WAS UNDERWAY TODAY AS EVIDENCED BY SURFACE OBSERVATIONS...SATELLITE IMAGERY AND PRECIPITABLE WATER SOUNDERS. THE YUMA RADAR VAD WIND PROFILE HAS SHOWN A SUSTAINED SOUTHERLY WIND FROM THE SURFACE TO 7-8KFT SINCE EARLY THIS MORNING. PWAT ANALYSES INDICATE THE 1.5 INCH LINE HAD MOVED UP NEAR BLYTHE AND THE 1 INCH LINE WAS PUSHING UP ACROSS LAUGHLIN-BULLHEAD. SUFFICIENT MOISTURE AND INSTABILITY WAS EVIDENT FROM THE LAS VEGAS VALLEY SOUTHWARD THIS AFTERNOON WITH MODERATE TO TOWERING CUMULUS QUICKLY DEVELOPING. ISOLATED SHOWERS AND THUNDERSTORMS WERE ADDED TO THE FORECAST ACCORDINGLY THIS AFTERNOON AND EVENING. OTHERWISE...THE GOING FORECAST WAS GENERALLY SUPPORTED BY THE MODEL GUIDANCE. THE MAJORITY OF MODEL SOLUTIONS STILL FAVOR MOHAVE COUNTY FOR THE MOST EXTENSIVE CONVECTION TONIGHT THROUGH SATURDAY. A FAIRLY SHARP MOISTURE GRADIENT IS FORECAST TO SET LATE TONIGHT AND SATURDAY ALONG THE NEVADA/ARIZONA BORDER DUE TO LOW LEVEL SOUTHWEST WINDS COMING ACROSS SAN BERNARDINO COUNTY COLLIDING WITH THE MOIST SOUTHERLY FLOW STREAMING UP THE COLORADO RIVER VALLEY. NOT REAL CONFIDENT IN THIS SCENARIO GIVEN THE WIDE AREA OF MOISTURE SPREADING OUR WAY. ALSO... EXPERIENCE HAS SHOWN THAT OUTFLOW BOUNDARIES FROM STORMS IN NORTHWEST ARIZONA CAN EASILY PUSH MOISTURE UP INTO CLARK COUNTY AND WE WILL NEED TO WATCH FOR THAT. POP VALUES WERE NOT RAISED MUCH FOR SOUTHERN NEVADA SATURDAY. GIVEN THE GULF SURGE SCENARIO...WE WILL HAVE PLENTY OF MOISTURE IN PLACE TO PROVIDE FUEL FOR HEAVY RAIN PRODUCING THUNDERSTORMS. HOWEVER...STORMS WILL NOT NECESSARILY BE WIDESPREAD ACROSS CLARK COUNTY ON SATURDAY. CONVECTIVE DEVELOPMENT SHOULD BE ENHANCED BY AN UNUSUALLY STRONG JULY JET SETTING UP OVER SOUTHERN NEVADA AND UTAH TONIGHT AND TOMORROW. THIS MAY PROVIDE SUSTAINABILITY OR TRAINING OF STORMS BUT MAYBE NOT EXTENSIVE COVERAGE. IN ANY CASE...MANY STORMS THAT DO DEVELOP WILL BE HEAVY RAIN PRODUCERS AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR MOHAVE COUNTY...CLARK COUNTY AND EASTERN SAN BERNARDINO COUNTY. IT IS POSSIBLE THE WATCH MAY NEED TO BE EXTENDED AND EXPANDED SATURDAY NIGHT AND SUNDAY AS ADDITIONAL MOISTURE FROM TROPICAL STORM DOLORES SPREADS OVER THE REGION...BUT WE WILL EVALUATE THAT OVER THE NEXT 24 HOURS OR SO. STORM COVERAGE SHOULD BE A LITTLE MORE EXTENSIVE BY SUNDAY BUT WE WILL LOSE SOME DYNAMIC FORCING ASSOCIATED WITH THE WEAKENING JET. TEMPERATURES SHOULD ALSO TREND DOWNWARD SUNDAY WITH MORE CLOUD COVERAGE. .LONG TERM...MONDAY THROUGH FRIDAY. STILL A BIT OF DIFFERENCE BETWEEN MODELS WITH REGARDS TO THE REMNANTS OF DOLORES. BY MONDAY MORNING THE GFS HAS THE LOW CIRCULATION JUST OFF THE NORTHERN BAJA COAST WHILE THE ECMWF HAS THE LOW JUST PUSHING INTO CALIFORNIA NEAR LOS ANGELES. BOTH MODELS SHOW PLENTY OF MOISTURE STILL AVAILABLE AT LEAST FOR THE FIRST HAVE OF MONDAY...BUT IF THE ECMWF VERIFIES THEN THE MOISTURE COULD BE OUT EARLIER THAN EXPECTED AS A DRIER SOUTHWEST FLOW MOVES INTO THE REGION. SO BASED ON BOTH MODELS THE CONFIDENCE IS LOW FOR PRECIPITATION CHANCES ON MONDAY AND EVEN BEYOND AS THE GFS KEEPS PRECIP OVER MUCH OF THE CWA THROUGH MONDAY EVENING. IF WE ARE ABLE TO KEEP THE MOISTURE IN PLACE THEN WE SHOULD GENERATE SOME AFTERNOON THUNDERSTORMS BASED ON AFTERNOON HEATING. DID KEEP AT LEAST A CHANCE OF SHOWERS/THUNDERSTORMS IN THE GRIDS. HOWEVER...IF THE MODELS START TO LEAN TOWARD THE ECMWF THEN WE WOULD HAVE TO LOWER THOSE. DEPENDING ON THE TIMING OF THE REMNANTS OF DOLORES WE MAY BE COMPLETELY DRY TUESDAY AND WEDNESDAY...BUT FOR NOW HAVE KEPT IN AT LEAST A SLIGHT CHANCE OF STORMS. BEYOND WEDNESDAY THINGS BECOME EVEN MORE MURKIER AS THE MODELS INDICATE THAT STRONG HIGH PRESSURE OVER THE SOUTHERN STATES WILL EXPAND WESTWARD AND DEFLECT ANY MOISTURE FROM WHAT COULD BECOME TROPICAL SYSTEM FELICIA THAT IS STARTING TO DEVELOP WELL OFF THE CENTRAL AMERICAN COAST. IF THE HIGH DOES EXPAND AND STRENGTHEN THEN TEMPERATURES WOULD LIKELY RISE TO ABOVE NORMAL READINGS BY THE END OF THE WEEK WITH DRY CONDITIONS. && .AVIATION...FOR MCCARRAN...SCT CLOUDS AROUND 10K FEET THIS AFTERNOON WITH WITH ISOLATED SHRA/TSRA DEVELOPING SOUTH OF THE VALLEY AND GENERALLY MOVING NORTHEAST. ANY DEVELOPMENT IS EXPECTED TO DISSIPATE BY 03Z THIS EVENING WITH GENERALLY CLEAR SKIES OVERNIGHT. SOUTHWEST WINDS GUSTING TO 25KTS THROUGH 03Z THEN DIMINISHING TO AROUND 10KTS OVERNIGHT. THERE WILL BE SCATTERED TSRA ACROSS THE REGION SATURDAY WITH THE BEST CHANCE EAST OF THE VALLEY. HOWEVER...GUSTY WINDS UP TO 35KTS WILL BE POSSIBLE NEAR ANY STORM. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT CLOUDS AROUND 10K FEET ALONG WITH ISOLATED STORMS MAINLY SOUTH AND EAST OF INTERSTATE 15 THROUGH 03Z...THEN SKC-FEW100 OVERNIGHT. SOUTHWEST WIND GUSTS UP TO 30KTS WILL ALSO DIMINISH OVERNIGHT WITH SPEEDS AROUND 10-15KTS. SCT TSRA OVER MAINLY SOUTHERN CLARK AND MOHAVE COUNTIES SATURDAY WITH ISOLD TSRA ACROSS AREAS TO THE NORTH. SOUTH WINDS GUSTING UP TO 20KTS IN THE AFTERNOON...WITH GUSTS UP TO 35KTS NEAR STORMS POSSIBLE. && SHORT TERM...ADAIR LONG TERM/AVIATION...GORELOW FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Jul 17, 10:41 PM PDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1041 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST 2 N LAUGHLIN 35.19N 114.58W
07/17/2015 E60 MPH CLARK NV TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH
AT DAVIS DAM.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 10:56 PM PDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1056 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 7 NNE BULLHEAD CITY 35.19N 114.56W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS ROCKS AND DEBRIS HAVE WASHED
ON TO DAVIS DAM RD.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 11:04 PM PDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1104 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 3 NNE BULLHEAD CITY 35.14N 114.57W
07/17/2015 M65 MPH MOHAVE AZ AMATEUR RADIO
65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN
BULLHEAD CITY.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 11:09 PM PDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1109 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 4 NE BULLHEAD CITY 35.15N 114.55W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG
THE BULLHEAD PARKWAY.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 11:27 PM PDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1127 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 9 W LAUGHLIN 35.17N 114.73W
07/17/2015 M1.50 INCH CLARK NV MESONET
1.50 INCHES OF RAIN IN 60 MINUTES.
&&
NFLocal storm report, Jul 18, 12:04 AM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 AM PDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD LAUGHLIN 35.17N 114.57W
07/17/2015 CLARK NV TRAINED SPOTTER
SPOTTER AND TRAFFIC CAMERAS AT SR-163 AND
CASINO DR IN LAUGHLIN SHOW AT LEAST 6 INCHES
OF FLOWING WATER THROUGH THE INTERSECTION.
&&
NFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:27 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 48 min |
| Jul 17, 10:35 PM PDT | Flash Flood Warning | VEF | Clark | 115 min |
| Jul 18, 11:27 AM PDT | Severe Thunderstorm Warning | VEF | Clark, Lincoln | 33 min |
| Jul 18, 12:10 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 3 hr |
| Jul 18, 12:28 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 32 min |
| Jul 18, 12:45 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 44 min |
| Jul 18, 12:57 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 33 min |
| Jul 18, 1:23 PM PDT | Flash Flood Warning | VEF | Clark | 6 hr |
| Jul 18, 1:26 PM PDT | Flash Flood Warning | VEF | Lincoln | 5 hr |
| Jul 18, 1:27 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 58 min |
| Jul 17, 5:54 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 36 min |
| Jul 17, 7:19 PM PDT | Areal Flood Advisory | VEF | Mohave | 4 hr |
| Jul 17, 9:45 PM PDT | Areal Flood Warning | VEF | Mohave | 12 hr |
| Jul 18, 1:07 PM PDT | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 1:36 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
| Jul 18, 1:44 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 61 min |
| Jul 18, 1:50 PM PDT | Flash Flood Warning | VEF | Mohave | 5 hr |
| Jul 18, 2:11 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
| Jul 18, 2:20 PM PDT | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 3:19 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 26 min |
Nearby
Flash Flood Warnings in Nevada, 2015Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.